Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Maximal equicontinuous factors and cohomology for tiling spaces

Tom 218 / 2012

Marcy Barge, Johannes Kellendonk, Scott Schmieding Fundamenta Mathematicae 218 (2012), 243-267 MSC: Primary 37B50, 37B05; Secondary 54H20, 54H11, 55N05. DOI: 10.4064/fm218-3-3

Streszczenie

We study the homomorphism induced on cohomology by the maximal equicontinuous factor map of a tiling space. We will see that in degree one this map is injective and has torsion free cokernel. We show by example, however, that, in degree one, the cohomology of the maximal equicontinuous factor may not be a direct summand of the tiling cohomology.

Autorzy

  • Marcy BargeDepartment of Mathematics
    Montana State University
    Bozeman, MT 59717, U.S.A.
    e-mail
  • Johannes KellendonkUniversité de Lyon
    Université Claude Bernard Lyon 1
    Institut Camille Jordan
    CNRS UMR 5208
    43 boulevard du 11 novembre 1918
    F-69622 Villeurbanne Cedex, France
    e-mail
  • Scott SchmiedingDepartment of Mathematics
    University of Maryland
    College Park, MD 20742-4015, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek